A THERMODYNAMICAL APPROACH TO THE STRUCTURE OF WEISS DOMAINS IN DEFORMABLE FERROELECTRIC-CRYSTALS


IANNECE D., ROMANO A., SUHUBI E.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.32, no.12, pp.1941-1950, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 12
  • Publication Date: 1994
  • Doi Number: 10.1016/0020-7225(94)90090-6
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.1941-1950

Abstract

This work is the continuation of previous studies and deals with a somewhat general theory for the domain structure of deformable ferroelectric crystals. In contrast to earlier works which are valid only at equilibrium the balance equations of electromagnetic continuum are employed after certain simplifications appropriate to the present situation to derive the fundamental field equations and jump conditions. The second principle of thermodynamics is then fully exploited to determine the constitutive relations for various volume and surface fields.